Show simple item record

dc.contributor.authorStevič, Stevocs
dc.contributor.authorIričanin, Bratislavcs
dc.contributor.authorKosmala, Witoldcs
dc.contributor.authorŠmarda, Zdeněkcs
dc.date.accessioned2021-12-07T15:54:06Z
dc.date.available2021-12-07T15:54:06Z
dc.date.issued2021-11-17cs
dc.identifier.citationJournal of Inequalities and Applications. 2021, vol. 2021, issue 184, p. 1-12.en
dc.identifier.issn1029-242Xcs
dc.identifier.other173239cs
dc.identifier.urihttp://hdl.handle.net/11012/203087
dc.description.abstractThere has been some recent interest in investigating the hyperbolic-cotangent types of difference equations and systems of difference equations. Among other things their solvability has been studied. We show that there is a class of theoretically solvable difference equations generalizing the hyperbolic-cotangent one. Our analysis shows a bit unexpected fact, namely that the solvability of the class is based on some algebraic relations, not closely related to some trigonometric ones, which enable us to solve them in an elegant way. Some examples of the difference equations belonging to the class which are practically solvable are presented, as well as some interesting comments on connections of the equations with some iteration processes.en
dc.formattextcs
dc.format.extent1-12cs
dc.format.mimetypeapplication/pdfcs
dc.language.isoencs
dc.publisherSpringer Naturecs
dc.relation.ispartofJournal of Inequalities and Applicationscs
dc.relation.urihttps://journalofinequalitiesandapplications.springeropen.com/articles/10.1186/s13660-021-02720-wcs
dc.rightsCreative Commons Attribution 4.0 Internationalcs
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/cs
dc.subjectDifference equationen
dc.subjectTheoretical solvabilityen
dc.subjectPractical solvabilityen
dc.subjectEquations solvable in a closed formen
dc.titleNote on theoretical and practical solvability of a class of discrete equations generalizing the hyperbolic-cotangent classen
thesis.grantorVysoké učení technické v Brně. Fakulta elektrotechniky a komunikačních technologií. Ústav matematikycs
sync.item.dbidVAV-173239en
sync.item.dbtypeVAVen
sync.item.insts2022.01.03 16:54:47en
sync.item.modts2022.01.03 16:16:01en
dc.coverage.issue184cs
dc.coverage.volume2021cs
dc.identifier.doi10.1186/s13660-021-02720-wcs
dc.rights.accessopenAccesscs
dc.rights.sherpahttp://www.sherpa.ac.uk/romeo/issn/1029-242X/cs
dc.type.driverarticleen
dc.type.statusPeer-revieweden
dc.type.versionpublishedVersionen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 4.0 International
Except where otherwise noted, this item's license is described as Creative Commons Attribution 4.0 International